# SDR SWIA2014061338152

- Difficulty date: June 13, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 27,328 hours, 22,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R RT OVERWING EXTERIOR EMERGENCY LIGHT IAW AMM.
